# SDR HEEA093673

- Difficulty date: February 8, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 17,176 hours
- Engine: Allsn 250C30
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 0401272780
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, THE NR 2 ENGINE OIL TEMPERATURE ROSE TO THE RED LINE.  SECURED ENGINE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT JUNCTION OF THE OIL COOLER BLOWER DUCT CRACKED AND SPLIT OPEN.
